# SDR 2010FA0000057

- Difficulty date: January 16, 2010
- Submitted: January 16, 2010
- Operation: General aviation
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Aircraft time: 78,072 hours, 50,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASED BS 385-410 BETWEEN STR 14R AND 16R.
